# SDR NSVA200600124

- Difficulty date: August 11, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 29,341 hours, 32,033 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Capt Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NO INDICATION ON CAPT'S AIRSPEED INDICATOR, F/O'S READING 70 KTS.  RESEATED AIRSPEED INDICATOR CONNECTOR, OPS CHECK GOOD IAW 34-12-00-05.
